# SDR DALA1228740929

- Difficulty date: April 21, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,876 hours, 47,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED THE FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, DUE TO THE GAP BETWEEN PIN AND ROD WAS BEYOND ALLOWABLE LIMITS.  THE PIN WAS ADJUSTED AND BROUGHT WITHIN LIMITS AND THE RII COMPLETED.
